MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS POR FEM PS POR RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

EXACTECH, INC. TRULIANT PS POR FEM PS POR RIGHT SZ 4.5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number TRULIANT TIB IMP PS INSERT SZ 4.5 13MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5814130 02-022-35-4513 - truliant tib imp ps insert sz 4.5 13mm 6371756 - 02-022-55-4545 - truliant por tib tray size 4.5f/4.5t 6606999 - 200-02-38 - three peg patella 38mm.
 
Event or Problem Description
It was reported that a 58 yo male patient, initial left knee implanted on (b)(6) 2020, underwent a revision procedure on (b)(6) 2024, approximately 3 years 5 months post the initial procedure.The patient presented to the surgeon for pain in the knee due to loose femur and recalled liner.They were revised to a constrained size 4 left femur with a distal 5 mm augment on the lateral side with a 20 x 1 2.4.5/13mm ps insert.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for analysis.The patient has a lawyer due to the liner recall and everything was given to them.Device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, g4.H4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening.An additional contributing factor to the revision may be the inclusion of the tibial insert in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS POR FEM PS POR RIGHT SZ 4.5
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key19073296
Report Number1038671-2024-00766
Device Sequence Number19997815
Product Code MBH
UDI-Device Identifier10885862314925
UDI-Public10885862314925
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 4.5 13MM
Device Catalogue Number02-020-12-0345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale